File Download

There are no files associated with this item.

Supplementary

Article: A Model Reduction Method for Elliptic Pdes with Random Input Using the Heterogeneous Stochastic Fem Framework

TitleA Model Reduction Method for Elliptic Pdes with Random Input Using the Heterogeneous Stochastic Fem Framework
Authors
Issue Date2016
Citation
Bulletin of the Institute of Mathematics Academia Sinica (New Series), 2016, v. 11 n. 1, p. 179-216 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/234649

 

DC FieldValueLanguage
dc.contributor.authorHou, T-
dc.contributor.authorLiu, P-
dc.contributor.authorZhang, Z-
dc.date.accessioned2016-10-14T13:48:16Z-
dc.date.available2016-10-14T13:48:16Z-
dc.date.issued2016-
dc.identifier.citationBulletin of the Institute of Mathematics Academia Sinica (New Series), 2016, v. 11 n. 1, p. 179-216-
dc.identifier.urihttp://hdl.handle.net/10722/234649-
dc.languageeng-
dc.relation.ispartofBulletin of the Institute of Mathematics Academia Sinica (New Series)-
dc.titleA Model Reduction Method for Elliptic Pdes with Random Input Using the Heterogeneous Stochastic Fem Framework-
dc.typeArticle-
dc.identifier.emailZhang, Z: zhangzw@hku.hk-
dc.identifier.authorityZhang, Z=rp02087-
dc.identifier.hkuros270005-
dc.identifier.volume11-
dc.identifier.issue1-
dc.identifier.spage179-
dc.identifier.epage216-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats